Vol 4, No 4 (2012)

Journal of Mathematics Research, Vol. 4, No. 4,  August 2012

Table of Contents


Peano Continua with Unique Symmetric Products PDF
David Herrera-Carrasco, Fernando Macias-Romero, Francisco Vazquez-Juarez p1
Life and Death in a Gang-A Mathematical Model of Gang Membership PDF
Donna Marie Giselle Comissiong, Joanna Sooknanan, Balswaroop Bhatt p10
An Efficient Two-step Iterative Method for Solving System of Nonlinear Equations PDF
Control and Cancellation Singularities of Bilaplacian in a Cracked Domains PDF
Gilbert Bayili, Cheikh Seck, Abdoulaye Sene, Mary Teuw Niane p35
Index for Proportional Reduction in Error in Two-way Contingency Tables with Ordinal Categories PDF
Kouji Yamamoto, Eri Yoshida, Sadao Tomizawa p40
Classifying Inputs and Outputs with Fuzzy Data PDF
Mehrdad Nabahat, Fardin Esmaeeli Sangari p46
Toeplitz Operators on the Super-sphere of Dimension $(2\mid 2)$ PDF
Carlos Gonzalez-Flores, Josue Ramirez Ortega, Armando Sanchez Nungaray p51
The Action of Puricase in Depleting Stores of Serum Urate Crystals PDF
B. E. A. Eno, E. O. Effanga, I. O. Isaac, Z. Lipscey p60
The Theoretical Foundation in the Holder Space of Quadratures Method of Solving Nonlinear Singular Integral Equations Given on Closed Smooth Contour PDF
Omar M. Hawamdeh, Adeeb A. Alrahmneh p74
Similarity Form, Similarity Variational Element and Similarity Solution to (2+1) Dimensional Breaking Solition Equation PDF
Lichun Pu p81
The Representation of Matrices in Unit Vector Notation PDF
Abhimanyu Pallavi Sudhir p86
Criminals Treated as Predators to Be Harvested: A Two Prey One Predator Model with Group Defense, Prey Migration and Switching PDF
Donna Marie Giselle Comissiong, Joanna Sooknanan, Balswaroop Bhatt p92
A Seasonal Box-Jenkins Model for Nigerian Inflation Rate Series PDF
Ette HARRISON Etuk, Stella Asuquo Attoe, Isaac Didi Essi p107
Balking and Re-service in a Vacation Queue with Batch Arrival and Two Types of Heterogeneous Service PDF
MONITA BARUAH, Kailash C. Madan, Tillal Eldabi p114
A Rough Analytic Relation on Partial Differential Equations PDF
Tsuyoshi Kato, Satoshi Tsujimoto p125
Optimal Control for a Stationary Population PDF
Ming Li, Qing Xie p140

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.